| Model Number |
TPL0038 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Neurological Deficit/Dysfunction (1982); Spinal Column Injury (2081)
| Date of Event |
11/02/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The data was gathered as part of an ongoing prospective clinical study (pmcf): mis refresh, available on clinicaltrials.Gov: https://clinicaltrials.Gov/ct2/show/study/nct02057744?term=mis+refresh&rank=1#contacts.These adverse events are being submitted shortly after the company completed an internal retrospective review process of historic records.
Event or Problem Description
According to data that was gathered as part of an ongoing prospective clinical study (pmcf), three adverse events were reported with the following issues: one patient suffered from right lower extremity radiculopathy.A revision surgery was performed.One patient suffered from left foot drop, requiring conservative treatment and/or medication.One patient suffered from pseudoarthrosis.Only the second event resulted in a permanent damage or disability.The two other events were resolved.